On the Problem of Determining which (n, k)-Star Graphs are Cayley Graphs

Show simple item record

dc.contributor.author Cheng, Eddie
dc.contributor.author Li, Li
dc.contributor.author Liptak, Laszlo
dc.contributor.author Shim, Sang Ho
dc.contributor.author Steffy, Daniel E.
dc.date.accessioned 2020-02-10T18:54:13Z
dc.date.available 2020-02-10T18:54:13Z
dc.date.issued 2017
dc.identifier.citation Cheng, E., Li, L., Liptak, L., Shim, S., and Steffy,D. (2017). On the problem of determining which (n, k)-star graphs are Cayley graphs, Graphs and Combinatorics 33 (2017) 85-102 en_US
dc.identifier.uri http://hdl.handle.net/11347/351
dc.description.abstract In this paper we work to classify which of the (n, k)-star graphs, denoted by Sn,k , are Cayley graphs. Although the complete classification is left open, we derive infinite and non-trivial classes of both Cayley and non-Cayley graphs. We give a complete classification of the case when k=2 , showing that Sn,2 is Cayley if and only if n is a prime power. We also give a sufficient condition for Sn,3 to be Cayley and study other structural properties, such as demonstrating that Sn,k always has a uniform shortest path routing. en_US
dc.language.iso en_US en_US
dc.publisher Graphs and Combinatorics en_US
dc.subject Interconnection networks en_US
dc.subject Cayley graphs en_US
dc.subject Vertex-forwarding index en_US
dc.subject (n, k)-star graphs en_US
dc.title On the Problem of Determining which (n, k)-Star Graphs are Cayley Graphs en_US
dc.type Article en_US


Files in this item

This item appears in the following Collection(s)

Show simple item record

Search DSpace


Advanced Search

Browse

My Account

Statistics